# SDR Q2SA20201129442

- Difficulty date: November 29, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N774SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37986
- Aircraft time: 51,414 hours, 5,582 cycles
- Engine: Ge GE90110B1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED.  DURING APPROACH, LAV SMOKE ALARM SOUNDED.  NEGATIVE FIRE FOUND, RESET ALARM.  ICN MX RESET THE SELF TEST SWITCH AND THEN OPERATIONS CHECKED NORMAL, AS PER AMM 26-13-00/501.
